MAUDE Adverse Event Report: BAUSCH + LOMB EASY-LOAD LENS DELIVERY SYSTEM; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)

BAUSCH + LOMB EASY-LOAD LENS DELIVERY SYSTEM; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Model Number EZ-24
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although requested, the device has was not returned for evaluation and additional information regarding the event was not provided.The trend analysis was considered acceptable, with the product performing within anticipated rates.A lot number was not provided and therefore, a dhr review could not be performed.Based on all available information, the root cause of this event could not be determined.
 
Event or Problem Description
Reportedly an intra-op iol exchange was performed in the right eye sulcus.Vitrectomy was needed.There was no patient injury.Additional information was requested, but not received.
 
Additional Manufacturer Narrative
Based on additional information received, it was determined the device causality is unrelated and therefore, this event no longer meets reportability requirements and is no longer deemed reportable.

Brand Name
EASY-LOAD LENS DELIVERY SYSTEM
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key18656147
Report Number0001313525-2024-70017
Device Sequence Number8063342
Product Code MSS
UDI-Device Identifier00757770529032
UDI-Public(01)00757770529032
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K132481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEZ-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC, SOFPORT AO IOL.
Patient Age65 YR
Patient SexMale